# SDR DALA14025370964

- Difficulty date: April 22, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 62,865 hours, 46,639 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 765-807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE SKIN UNDER WING TO FUSELAGE FILLET PANEL BETWEEN, BS 765 - 807 LONGERONS 27-30R.  CORROSION REMOVED IAW SRM 51-10-3. (UT) WAS ACCOMPLISHED AND FOUND WITHIN LIMITS IAW SRM 53-01, PAR 57B (2) (A).
